Lisinopril - side affects. will it cause hair loss?

Question is Closed Report Mark as Favorite

Responses (1)

14 Oct 2009

Yes! Clinical studies on lisinopril and hair loss show that it is a rare side effect - occurring in less than 1 percent of people.
http://www.drugs.com/sfx/lisinopril-side-effects.html
Hope this helps you

Votes: +1
BBarr 14 Oct 2009

thank you

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Lisinopril cause increased hair loss? Since starting it my hair loss has intensified?

I have had normal hair thinning with age, but the last month I lose much more than is normal for me. Very noticeable thinning but strangely enough ...

1 answer 20 Aug 2010

Curious of the side affects of lithium and how long it will take?

about how long after im on this medication will the side affects begin to show? ive been on it for three weeks and i just read some post of others ...

1 answer 24 Nov 2010

Is hair loss a side effect of this Macrobid drug?

I started taking this Macrobid on Dec 28/10 for 1 week twice a day and then about a week later I noticed loss of hair on my pillow and when washing ...

4 answers 1 Feb 2011

Hair loss due to mirena - how long after removal will it take for my hair to grow back?

I have had my mirena for approx 2 yrs and have noticed hair loss for 18mths didn't realise that mirena had this side effect till some research ...

2 answers 23 May 2011

Testim and Hair loss?

I am 54 years old and have a full head of hair. I recently started Testim therapy 5 weeks age and read that hair loss could be a side effect to the ...

0 answers 15 Jan 2014